# SDR AU980046

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Yaklev YAK52
- Engine: Vedeny M14P
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: KR012013
- Condition: Broken
- Location: Eng Master
- Component: Ivchenko
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MASTER CONNECTING ROD FAILED.
